Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2013, Article ID 508026, 4 pages
http://dx.doi.org/10.1155/2013/508026
Research Article

On the Approximation of Generalized Lipschitz Function by Euler Means of Conjugate Series of Fourier Series

Department of Pure & Applied Mathematics, Guru Ghasidas University, Koni, Bilaspur 495009, India

Received 8 August 2013; Accepted 26 September 2013

Academic Editors: K. A. Gepreel and Q. Xie

Copyright © 2013 Jitendra Kumar Kushwaha. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. G. H. Hardy, “On the summability of Fourier series,” Proceedings of the London Mathematical Society, vol. 12, pp. 365–372, 1913. View at Google Scholar
  2. P. Chandra, “On the degree of approximation of functions belonging to the lipschitz class,” Nanta Mathematica, vol. 8, no. 1, pp. 88–91, 1975. View at Google Scholar
  3. K. S. K. Iyengar, “A tauberian theorem and its application to convergence of Fourier series,” Proceedings of the Indian Academy of Sciences: Section A, vol. 18, no. 2, pp. 81–87, 1943. View at Publisher · View at Google Scholar · View at Scopus
  4. J. A. Siddiqi, “On the harmonic summability of Fourier series,” Proceedings of the Indian Academy of Sciences: Section A, vol. 28, no. 6, pp. 527–531, 1948. View at Publisher · View at Google Scholar · View at Scopus
  5. T. A. Pati, “Generalization of a theorem of Iyengar on the harmonic summability of Fourier series,” Indian Journal of Mathematics, vol. 3, pp. 85–90, 1961. View at Google Scholar
  6. S. Lal and J. K. Kushwaha, “Degree of approximation of lipschitz function by product summability method,” International Mathematical Forum, vol. 41, pp. 2101–2107, 2009. View at Google Scholar
  7. C. T. Rajagopal, “On the nörlund summability of Fourier series,” Mathematical Proceedings of the Cambridge Philosophical Society, vol. 59, pp. 47–53, 1963. View at Publisher · View at Google Scholar
  8. G. Alexits, “Über die Annäherung einer stetigen Funktion durch die Cesàroschen Mittelihrer Fourierreihe,” Mathematische Annalen, vol. 100, no. 1, pp. 264–277, 1928. View at Publisher · View at Google Scholar · View at Scopus
  9. A. S. B. Hölland, B. N. Sahney, and J. Tzimbalario, “On the degree of approximation of a class of functions by means of Fourier series,” Acta Scientiarum Mathematicarum, vol. 38, pp. 69–72, 1976. View at Google Scholar